# SDR CALA2018011500198

- Difficulty date: January 15, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 62,759 hours, 21,869 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REVERSE THRUST LEVER HAS LOST MOTION, NO THRUST REVERSER OPERATION ENGINE 2 RT ENG WOULD NOT GO INTO REV REVERSER LIGHT ON CANNOT DUPLICATE FAULT, OPS CHECK NORMAL. OK TO CONTINUE.
